The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (201 KB) | Metadata | Table of Contents | ZAA summary
Volume 21, Issue 4, 2002, pp. 891–899
DOI: 10.4171/ZAA/1115

Published online: 2002-12-31

Non-Compact $\lambda$-Hankel Operators

Ruben A. Martínez-Avendaño[1] and Peter Yuditskii[2]

(1) Michigan State University, East Lansing, USA
(2) Johannes Kepler University Linz, Austria

A $\lambda$-Hankel operator $X$ is a bounded operator on Hilbert space satisfying the operator equation $S*X–XS = \lambda X$, where $S$ is the (unilateral) forward shift and $S*$ is its adjoint. We prove that there are non-compact $\lambda$-Hankel operators for $\lambda$ a complex number of modulus less than 2, by first exhibiting a way to obtain bounded solutions to the above equation by associating to it a Carleson measure. We then show that an interpolating sequence can be given such that the $\lambda$-Hankel operator associated with the Carleson measure given by the interpolating sequence is non-compact.

Keywords: Hankel operators, generalizations, Carleson measures, interpolating sequences

Martínez-Avendaño Ruben, Yuditskii Peter: Non-Compact $\lambda$-Hankel Operators. Z. Anal. Anwend. 21 (2002), 891-899. doi: 10.4171/ZAA/1115